Volume 28, Issue 3, September 2021, Pages 309 - 320
A Local Equivariant Index Theorem for Sub-Signature Operators
Kaihua Bao1, Jian Wang2, Yong Wang3, *
1School of Mathematics and Physics, Ineer Mongolia University for Nationalities, TongLiao, 028005, P.R. China
2School of Science, Tianjin University of Technology and Education, Tianjin, 300222, P.R. China
3School of Mathematics and Statistics, Northeast Normal University, Changchun, 130024, P.R. China
*Corresponding author: Email: firstname.lastname@example.org
Received 7 February 2021, Accepted 18 April 2021, Available Online 6 May 2021.
- 10.2991/jnmp.k.210427.001How to use a DOI?
- Sub-signature operator; equivariant index
In this paper, we prove a local equivariant index theorem for sub-signature operators which generalizes Weiping Zhang’s index theorem for sub-signature operators.
- © 2021 The Authors. Published by Atlantis Press B.V.
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Download article (PDF)
View full text (HTML)
Cite this article
TY - JOUR AU - Kaihua Bao AU - Jian Wang AU - Yong Wang PY - 2021 DA - 2021/05/06 TI - A Local Equivariant Index Theorem for Sub-Signature Operators JO - Journal of Nonlinear Mathematical Physics SP - 309 EP - 320 VL - 28 IS - 3 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.k.210427.001 DO - 10.2991/jnmp.k.210427.001 ID - Bao2021 ER -